Author:
Guodong Hua School of Mathematics and Statistics, Weinan Normal University, Weinan 714099, China
Qindong Mathematical Research Institute, Weinan Normal University, Weinan 714099, China

Search for other papers by Guodong Hua in
Current site
Google Scholar
PubMed
Close
Open access

Let 𝑓 be a normalized primitive cusp form of even integral weight for the full modular group Γ = 𝑆𝐿(2, ℤ). In this paper, we investigate upper bounds for the error terms related to the average behavior of Fourier coefficients 𝜆𝑓 ⊗𝑓 ⊗⋯⊗𝑙𝑓 (𝑛) of 𝑙-fold product 𝐿-functions, where 𝑓 ⊗ 𝑓 ⊗ ⋯ ⊗𝑙 𝑓 denotes the 𝑙-fold product of 𝑓. These results improves and generalizes the recent developments of Venkatasubbareddy and Sankaranarayanan [41]. We also provide some other similar results related to the error terms of general product 𝐿-functions.

  • [1]

    Atkin, A. O. L. and Lehner, J. Hecke operators on Γ0(𝑚). Math. Ann. 185 (1970), 134160.

  • [2]

    Bourgain, J. Decoupling, exponential sums and the Riemann zeta function. J. Amer. Math. Soc. 30 (2017), 205224.

  • [3]

    Cogdell, J. and Michel, P. On the complex moments of symmetric power 𝐿-functions at 𝑠 = 1. Int. Math. Res. Not. 31 (2004), 15611617.

    • Search Google Scholar
    • Export Citation
  • [4]

    Clozel, L. and Thorne, J. A. Level-raising and symmetric power functoriality. I. Compos. Math 150 (2014), 729748.

  • [5]

    Clozel, L. and Thorne, J. A. Level-raising and symmetric power functoriality. II. Ann. Math. 181 (2015), 303359.

  • [6]

    Clozel, L. and Thorne, J. A. Level-raising and symmetric power functoriality. III. Duke Math. J. 166 (2017), 325402.

  • [7]

    Deligne, P. La Conjecture de Weil. I. Publ. Math. Inst. Hautes. Études. Sci. 43 (1974), 273307.

  • [8]

    Gelbart, S. and Jacqet, H. A relation between automorphic representations of 𝐺𝐿(2) and 𝐺𝐿(3). Ann. Sci. École Norm. Sup. 11 (1978), 471542.

    • Search Google Scholar
    • Export Citation
  • [9]

    Garrett, P. B. and Harris, H. Special values of triple product 𝐿-functions. Amer. J. Math. 115, 1 (1993), 161240.

  • [10]

    Huang, B. R. On the Rankin–Selberg problem. Math. Ann. 381 (2021), 12171251.

  • [11]

    Hua, G. D. Mean value estimates of pairwise maxima of Hecke eigenvalues. Adv. Math. (China) 50, 1 (2021), 117124.

  • [12]

    Hua, G. D. Average behaviour of higher moments of cusp form coefficients. Funct. Approximatio. Comment. Math. 67, 1 (2022), 6976.

  • [13]

    Hua, G. D. The average behaviour of Hecke eigenvalues over certain sparse sequence of positive integers. Res. Number Theory 8 (2022), no. 95, 20 pp.

    • Search Google Scholar
    • Export Citation
  • [14]

    Huang, B. R. On the Rankin–Selberg problem, II. Q. J. Math. (2023) .

  • [15]

    Ivić, A. Exponential pairs and the zeta function of Riemann. Stud. Sci. Math. Hungar. 15 (1980), 157181.

  • [16]

    Good, A. The square mean of Dirichlet series associated with cusp forms. Mathematika 29, 2 (1982), 278295.

  • [17]

    Gun, S. and Murty, R. M. Generalization of an identity of Ramanujan. J. Ramanujan Math. Soc. 31, 2 (2016), 125135.

  • [18]

    Iwaniec, H. Topics in Classical Automorphic Forms. Graduate Studies in Mathematics, Amer. Math. Soc., Vol. 17, Providence, RI, 1997.

  • [19]

    Ivić, A. The Riemann Zeta-Function. Theory and Applications. Reprint of the 1985 Original, Wiley, New York, 2003.

  • [20]

    Iwaniec, H. and Kowalski, E. Analytic Number Theory. Amer. Math. Soc. Colloq. Publ., Vol. 53, Amer. Math. Soc, Providence, RI, 2004.

  • [21]

    Jutila, M. Lectures on a Method in the Theory of Exponential Sums. Tata Institute of Fundamental Research Lectures on Mathematics and Physics, Vol. 80, Springer, Berlin, 1987.

    • Search Google Scholar
    • Export Citation
  • [22]

    Jiang, Y. J. and , G. S. On the higher mean over arithmetic progressions of Fourier coefficients of cusp form. Acta Arith. 166 (3) (2014), 231252.

    • Search Google Scholar
    • Export Citation
  • [23]

    Kim, H. Functoriality for the exterior square of 𝐺𝐿4 and symmetric fourth of 𝐺𝐿2, Appendix 1 by D. Ramakrishan, Appendix 2 by H. Kim and P. Sarnak. J. Am. Math. Soc. 16 (2003), 139183.

    • Search Google Scholar
    • Export Citation
  • [24]

    Kim, H. and Shahidi, F. Cuspidality of symmetric power with applications. Duke Math. J. 112 (2002), 177197.

  • [25]

    Kim, H. and Shahidi, F. Functorial products for 𝐺𝐿2 × 𝐺𝐿3 and functorial symmetric cube for 𝐺𝐿2, with an appendix by C. J. Bushnell and G. Heniart. Ann. of Math. 155 (2002), 837893.

    • Search Google Scholar
    • Export Citation
  • [26]

    Kowalski, E., Lin, Y. X., and Michel, P. Rankin–Selberg coefficients in large arithmetic progressions. Sci. China Math. 66 (2023), 27672778.

    • Search Google Scholar
    • Export Citation
  • [27]

    Liu, J. Y. and Ye, Y. B. Perron’s formula and the prime number theorem for automorphic 𝐿-function, Special Issue: In honor of Leon Simon, Part 1 of 2. Pure Appl. Math. Q. 3, 2 (2007), 481497.

    • Search Google Scholar
    • Export Citation
  • [28]

    Lau, Y.-K. and , G. S. Sums of Fourier coefficients of cusp forms. Q. J. Math. 62 (2011), 687716.

  • [29]

    , G. S. and Sankaranarayanan, A. On the coefficients of triple product 𝐿-functions. Rocky Mountain J. Math 47, 2 (2017), 553570.

    • Search Google Scholar
    • Export Citation
  • [30]

    Luo, S., Lao, H. X. and Zou, A. Y. Asymptotics for the Dirichlet coefficients of symmetric power 𝐿-functions. Acta Arith. 199, 3 (2021), 253268.

    • Search Google Scholar
    • Export Citation
  • [31]

    Lin, Y. X., Nunes, R. and Qi, Z. Strong subconvexity for self-dual GL(3) 𝐿-functions. Int. Math. Res. Not. 13 (2023), 1145311470.

  • [32]

    Liu, H. F. On the asymptotic distribution of Fourier coefficients of cusp forms. Bull. Braz. Math. Soc. (N.S.) 54, 2) (2023), 17 pp.

  • [33]

    Newton, J. and Thorne, J. A. Symmetric power functoriality for holomorphic modular forms. Publ. Math. Inst. Hautes Études Sci. 134 (2021), 1116.

    • Search Google Scholar
    • Export Citation
  • [34]

    Newton, J. and Thorne, J. A. Symmetric power functoriality for holomorphic modular forms. II. Publ. Math. Inst. Hautes Études Sci. 134 (2021), 117152.

    • Search Google Scholar
    • Export Citation
  • [35]

    Perelli, A. General 𝐿-functions. Ann. Mat. Pura Appl. 130 (1982), 287306.

  • [36]

    Rankin, R. A. Contributions to the theory of Ramanujan’s function 𝜏(𝑛) and similar arithmetical functions. I. The zeros of the function n = 1 τ n / n s on the line ℜ(𝑠) = 13/2. II. The order of the Fourier coefficients of the integral modular forms. Proc. Camb. Philos. Soc. 35 (1939), 351372.

    • Search Google Scholar
    • Export Citation
  • [37]

    Ramachandra, K. and Sankaranarayanan, A. Notes on the Riemann zeta-function. J. Indian Math. Soc. (N.S.) 57, 1-4 (1991), 6777.

  • [38]

    Selberg, A. Bemerkungen über eine Dirichletsche Reihe, die mit der Theorie der Modulforman nahe verbunden ist. Arch. Math. Naturvid. 43 (1940), 4750.

    • Search Google Scholar
    • Export Citation
  • [39]

    Shahidi, F. Third symmetric power 𝐿-functions for 𝐺𝐿(2). Compos. Math. 70 (1989), 245273.

  • [40]

    Venkatasubbareddy, K. and Sankaranarayanan, A. On the average behaviour of coefficients related to triple product 𝐿-function. Funct. Approximatio, Comment. Math. 68, 2 (2023), 195206.

    • Search Google Scholar
    • Export Citation
  • [41]

    Venkatasubbareddy, K. and Sankaranarayanan, A. On the tetra, penta, hexa, hepta and octa product 𝐿-functions. Eur. J. Math. 9, 1, Paper No. 17, (2023), 24 pp.

    • Search Google Scholar
    • Export Citation
  • [42]

    Xu, C. R. General asymptotic formula of Fourier coefficients of cusp forms over sum of two squares. J. Number Theory 236 (2022), 214229.

    • Search Google Scholar
    • Export Citation
  • [43]

    Zhai, S. Average behavior of Fourier coefficients of cusp forms over sum of two squares. J. Number Theory 133 (2013), 38623876.

  • Collapse
  • Expand
The Instruction for Authors is available in PDF format. Please, download the file from HERE.
Please, download the LaTeX template from HERE.

Editor in Chief: László TÓTH (University of Pécs)

Honorary Editors in Chief:

  • † István GYŐRI (University of Pannonia, Veszprém, Hungary)
  • János PINTZ (Rényi Institute of Mathematics, Budapest, Hungary)
  • Ferenc SCHIPP (Eötvös Loránd University, Budapest, Hungary and University of Pécs, Pécs, Hungary)
  • Sándor SZABÓ (University of Pécs, Pécs, Hungary)
     

Deputy Editors in Chief:

  • Erhard AICHINGER (JKU Linz, Linz, Austria)
  • Ferenc HARTUNG (University of Pannonia, Veszprém, Hungary)
  • Ferenc WEISZ (Eötvös Loránd University, Budapest, Hungary)

Editorial Board

  • Attila BÉRCZES (University of Debrecen, Debrecen, Hungary)
  • István BERKES (Rényi Institute of Mathematics, Budapest, Hungary)
  • Károly BEZDEK (University of Calgary, Calgary, Canada)
  • György DÓSA (University of Pannonia, Veszprém, Hungary)
  • Balázs KIRÁLY – Managing Editor (University of Pécs, Pécs, Hungary)
  • Vedran KRCADINAC (University of Zagreb, Zagreb, Croatia) 
  • Željka MILIN ŠIPUŠ (University of Zagreb, Zagreb, Croatia)
  • Gábor NYUL (University of Debrecen, Debrecen, Hungary)
  • Margit PAP (University of Pécs, Pécs, Hungary)
  • István PINK (University of Debrecen, Debrecen, Hungary)
  • Mihály PITUK (University of Pannonia, Veszprém, Hungary)
  • Jörg THUSWALDNER (Montanuniversität Leoben, Leoben, Austria)
  • Zsolt TUZA (University of Pannonia, Veszprém, Hungary)

Advisory Board

  • Szilárd RÉVÉSZ (Rényi Institute of Mathematics, Budapest, Hungary)  - Chair
  • Gabriella BÖHM
  • György GÁT (University of Debrecen, Debrecen, Hungary)

University of Pécs,
Faculty of Sciences,
Institute of Mathematics and Informatics
Department of Mathematics
7624 Pécs, Ifjúság útja 6., HUNGARY
(36) 72-503-600 / 4179
ltoth@gamma.ttk.pte.hu

  • Mathematical Reviews
  • Zentralblatt
  • DOAJ

Publication Model Gold Open Access
Submission Fee none
Article Processing Charge 0 EUR/article (temporarily)
Subscription Information Gold Open Access

Mathematica Pannonica
Language English
Size A4
Year of
Foundation
1990
Volumes
per Year
1
Issues
per Year
2
Founder Akadémiai Kiadó
Founder's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Publisher Akadémiai Kiadó
Publisher's
Address
H-1117 Budapest, Hungary 1516 Budapest, PO Box 245.
Responsible
Publisher
Chief Executive Officer, Akadémiai Kiadó
ISSN 2786-0752 (Online)
ISSN 0865-2090 (Print)